TITLE

Small divisors in nonlinear elliptic equations

AUTHOR(S)
Qing Han; Jia-Xing Hong; Chang-Shou Lin
PUB. DATE
September 2003
SOURCE
Calculus of Variations & Partial Differential Equations;Sep2003, Vol. 18 Issue 1, p31
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
10649412

 

Related Articles

  • Book reviews. Bebernes, Jerrold // Bulletin (New Series) of the American Mathematical Society;Jan1995, Vol. 32 Issue 1, p166 

    Reviews the book `Nonlinear Parabolic and Elliptic Equations,' by C.V. Pao.

  • The asymptotics of solutions to elliptic equations with nonlinear boundary conditions. Kondratiev, V. // Journal of Mathematical Sciences;Feb2010, Vol. 164 Issue 6, p896 

    Asymptotics of solutions to elliptic equations with nonlinear boundary conditions are studied.

  • Backlund transformations and Painleve analysis: Exact solutions for the nonlinear isothermal... Khater, A. H.; Callebaut, D. K.; Ibrahim, R. S. // Physics of Plasmas;Aug97, Vol. 4 Issue 8, p2853 

    Investigates the equations of magnetohydrostatic equilibria for a plasma in a gravitational field. Nonlinear elliptic equation; Analytic solutions of the elliptic equation; Use of the Backlund transformations technique and Painleve analysis.

  • Elliptic Equations with Degenerate Coercivity: Gradient Regularity. Giachetti, Daniela; Porzio, Maria Michaela // Acta Mathematica Sinica;2003, Vol. 19 Issue 2, p349 

    Shows proof of higher integrability results for the gradient of the solutions of some elliptic equations with degenerate coercivity. Regularity of solutions; Nonlinear elliptic equations; Functionals of calculus of variations.

  • The Complexity of Certain Multi-Exponentiation Techniques in Cryptography. Avanzi, Roberto M. // Journal of Cryptology;Fall2005, Vol. 18 Issue 4, p357 

    We describe, analyze and compare some combinations of multi-exponentiation algorithms with representations of the exponents. We are especially interested in the case where the inversion of group elements is fast: this is true for example for elliptic curves, groups of rational divisor classes of...

  • Schauder Estimates for Elliptic and Parabolic Equations*. Xu-Jia Wang // Chinese Annals of Mathematics;Dec2006, Vol. 27 Issue 6, p637 

    In this note the author gives an elementary and simple proof for the Schauder estimates for elliptic and parabolic equations. The proof also applies to nonlinear equations.

  • Existence and stability of solutions with boundary layers in multidimensional singularly perturbed reaction-diffusion-advection problems. Davydova, M. // Mathematical Notes;Nov2015, Vol. 98 Issue 5/6, p909 

    This paper deals with the boundary-value problem for a nonlinear elliptic equation containing a small parameter multiplying the derivatives and degenerating into a finite equation as the small parameter tends to zero. The existence theorem for the solution with a boundary layer and its Lyapunov...

  • Maximum Principles for Second Order Elliptic Equations in Nondivergence Form and Applications. Al-Mahameed, Mohammad // Journal of Mathematics & Statistics;2008, Vol. 4 Issue 1, p9 

    The main objectives of this study were to introduce a maximum principle for second order elliptic equations in nondivergence form and to use a nondivergence technique called the ABP method to establish the maximum principles in small domains. The advantage of this work was that we obtain a...

  • Nonlinear gradient estimates for elliptic equations of general type. Byun, Sun-Sig; Wang, Lihe // Calculus of Variations & Partial Differential Equations;Nov2012, Vol. 45 Issue 3/4, p403 

    We study a very general model of nonvariational elliptic equations of p-Laplacian type. We prove the W-estimates for each q > p regarding such a nonlinear elliptic equation in divergence form under the assumption that for each point and for each sufficiently small scale the nonlinearity is...

  • The Modified Rational Jacobi Elliptic Functions Method for Nonlinear Differential Difference Equations. Gepreel, Khaled A.; Nofal, Taher A.; Al-Thobaiti, Ali A. // Journal of Applied Mathematics;2012, p1 

    We modified the rational Jacobi elliptic functions method to construct some new exact solutions for nonlinear differential difference equations in mathematical physics via the lattice equation, the discrete nonlinear Schrodinger equation with a saturable nonlinearity, the discrete nonlinear...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics